# SDR ABXA9500303

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 991932216
- Condition: Gouged
- Location: Ws 123
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSPECTION FOUND DEEP GOUGE ON RIGHT WING ADJACENT TO TELESCOPIC SLAT BLEED AIR DUCT.  REPAIRED IAW ABX REA D957-11203-MR.
